# SDR 2015FA0000290

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N585DW
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5485
- Aircraft time: 282 hours, 121 cycles
- Engine: Rroyce BR700710C411
- Engine time: 282 hours, 121 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydromech Unit
- Part number: 1159SCH505101
- Part serial: K2713
- Condition: Sheared
- Location: Left Engine
- Part time: 282 hours, 121 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS MESSAGE FOR LT HYDRAULIC SYSTEM FAIL, DURING FLIGHT. THERE WAS A LOSS OF PRESSURE BUT NOT QUANITY. THE AUTOMATIC BACKUP PTU HYDRAULIC SYSTEM CAME ON AS DESIGNED. THERE WERE NO ADVERSE AFFECTS TO THE AIRCAFT WITH THE LOSS OF THE LEFT SYSTEM AS THE BACK UP PTU TOOK OVER. THE AICRAFT RETUNED TO DEPARTURE WHERE THE TECHNICIANS COULD TROUBLESHOOT AND REPAIR.  RETURNING THE AIRCRAFT TO SERVICE.
